# SDR CALA2017090203030

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 88,284 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN COVER DETACHED.  INSTALLED THE COVER.
